# SDR CALA2025090508500

- Difficulty date: August 26, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, FLOORBEAM STA.986 RBL 41 FOUND CORRODED ON PREVIOUS REPAIR.   REMOVED AND REPLACED DAMAGE PREVIOUS REPAIR IAW EC/RA 5321-01491.
